MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION, EXEMPT

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION, EXEMPT
Model Number M0067101140
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Percutaneous nephrolithotomy attempted.Upon inflating nephrostomy balloon catheter filled with contrast, balloon ruptured while in the patient.This caused contrast to spill which prevented continuing with the case due to poor visualization.Case aborted by the surgeon.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10626432
Report Number10626432
Device Sequence Number16802137
Product Code PTM
UDI-Device Identifier08714729755814
UDI-Public(01)08714729755814
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2020
Report Date (Section F) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067101140
Device Lot Number25522830
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/09/2020